Búsqueda avanzada

JONATHAN SAMUEL FARFAN VARGAS

JONATHAN SAMUEL FARFAN VARGAS

JONATHAN SAMUEL FARFAN VARGAS


Mestre em Matemática (ASSOCIACAO INSTITUTO NACIONAL DE MATEMÁTICA PURA E APLICADA - IMPA) y DOUTOR EM CIENCIAS (ASSOCIACAO INSTITUTO NACIONAL DE MATEMÁTICA PURA E APLICADA - IMPA)
DOCENTE ORDINARIO - ASOCIADO
Docente a tiempo completo (DTC)
Departamento Académico de Ciencias - Sección Matemáticas

Publicaciones

Se encontraron 4 publicaciones

FARFAN, J. S.; LANDIM, C.; TSUNODA, K.(2019). Static large deviations for a reaction-diffusion model. Probability Theory and Related Fields. Volumen: 174. (pp. 49 - 101). Recuperado de: https://link.springer.com/article/10.1007/s00440-018-0858-5
FARFAN, J. S.; LANDIM, C.; MOURRAGUI, M.(2011). Hydrostatics and dynamical large deviations of boundary driven gradient symmetric exclusion processes. Stochastic Processes and their Applications. Volumen: 121. (pp. 725 - 758).
FARFAN, J. S.; DE BUSTAMANTE, A.; DA SILVA, F. J.(2010). Dynamical large deviations for a boundary driven stochastic lattice gas model with many conserved quantities. JOURNAL OF STATISTICAL PHYSICS. Volumen: 139. (pp. 658 - 685).
FARFÁN, J. S.; DE BUSTAMANTE, A.; DA SILVA, F. J.(2010). Equilibrium fluctuations for exclusion processes with conductances in random environments. Stochastic Processes and their Applications. Volumen: 120. (pp. 1535 - 1562).